# SDR DL757951903

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4002132
- Condition: Dented
- Location: Nr 10  Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE ON NR 10 SLAT.  REPLACED T/E WEDGE PER SRM      57-43-02.
